Observability inequalities for degenerate transport equations

Giuseppe Floridia, Hiroshi Takase

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper, we prove an observability inequality for a degenerate transport equation with time-dependent coefficients. First we introduce a local in time Carleman estimate for the degenerate equation, then we apply it to obtain a global in time observability inequality by using also an energy estimate.

Original languageEnglish
Pages (from-to)5037-5053
Number of pages17
JournalJournal of Evolution Equations
Issue number4
Publication statusPublished - Dec 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'Observability inequalities for degenerate transport equations'. Together they form a unique fingerprint.

Cite this